# SDR 06FDEA1401

- Difficulty date: April 12, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74162
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - REAR SPAR UPPER SPAR CAP AT STA XORS 1027 TO STA XORS 1045 FOUND CORROSION.  REPAIR CARRIED OUT ON RIGHT HAND WING REAR SPAR UPPER SPAR CAP AT STA XORS 1027 TO XORS 1045 AS PER FEDEX EA 1-5710-95811, TITLE: WINGS - RIGHT HAND REAR SPAR CAP UPPER AFT TANG CORROSION AT STATIONS XORS = 1027 THROUGH XORS = 1045 - REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
